# SDR CALA0600044

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 62,321 hours, 28,373 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 65C2630812
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 2 PYLON I/B AFT HORSE COLLAR AT LOWER NUT PLATE.  THE AFT HORSE COLLAR WAS REMOVED AND REPLACED IAW SRM 51-10-2.
